# SDR UALA2010050701557

- Difficulty date: May 7, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 62,437 hours, 19,347 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 8 Ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8AB 1 EACH SEAT MOUNTED EMERGENCY LIGHT BROKEN OFF.    REPLACED LIGHT ASSY. CHECKS GOOD.
